Carleson measure, atomic decomposition and free interpolation from Bloch space.
Xiao, Jie
Annales Academiae Scientiarum Fennicae. Mathematica, Tome 19 (1994), p. 35-46 / Harvested from The Electronic Library of Mathematics
Publié le : 1994-01-01
EUDML-ID : urn:eudml:doc:233363
@article{00519529,
     title = {Carleson measure, atomic decomposition and free interpolation from Bloch space.},
     journal = {Annales Academiae Scientiarum Fennicae. Mathematica},
     volume = {19},
     year = {1994},
     pages = {35-46},
     zbl = {0816.30025},
     language = {en},
     url = {http://dml.mathdoc.fr/item/00519529}
}
Xiao, Jie. Carleson measure, atomic decomposition and free interpolation from Bloch space.. Annales Academiae Scientiarum Fennicae. Mathematica, Tome 19 (1994) pp. 35-46. http://gdmltest.u-ga.fr/item/00519529/